# SDR SABA980023

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/AHN - FLT 5166 - SHORTLY AFTER DEPARTING CLT, THE RIGHT ENGINE BETA WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO CLT WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AT CLT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PROP GOVERNOR.  AIRCRAFT TEST FLIGHT COMPLETED.  AIRCRAFT RETURNED TO SERVICE.
